# SDR CA010226002

- Difficulty date: February 15, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Terminal
- Part number: A876K
- Condition: Failed
- Location: Battery
- Part time: 474 hours, 474 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT ARRIVED AT ST. HUBERT (YHU) PILOTS SHUT DOWN ENGINES AND APU, HAD NO POWER ON AIRCRAFT WITH BATTERY SWITCH ON BATTERY. PILOT TOOK SWITCH AND TOGGLED IT TO OFF AND THEN TO EMERGENCY POWER AND STILL NO POWER ON AIRCRAFT. UNABLE TO PUT BATTERY ON LINE.
